MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information was not provided were intentionally left blank.Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's battery contact pcb assembly and battery pins.Physio also tightened the nuts on the back of the battery pins and cleaned and reseated the connectors that plug into the power pcb assembly.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
 
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly powered off multiple times during a patient event.There were no reports of any adverse effects to the patient as a result of the reported issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio downloaded the device's electronic records from the event for review and was verified the reported issue.
 
Additional Manufacturer Narrative
The customer contacted physio-control to provide the patient information for the patient that was involved in the reported event.Fields a1, a2, a3, and a4 have been updated.The customer also confirmed that the patient survived the event and was transferred to the hospital.
 
Event or Problem Description

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9889496
Report Number0003015876-2020-00439
Device Sequence Number16723923
Product Code MKJ
UDI-Device Identifier00883873872048
UDI-Public00883873872048
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Initial Date Received by Manufacturer 03/01/2020
Supplement Date Received by Manufacturer04/13/2020
05/26/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date05/12/2020
06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight54